EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/876

Title: On incomplete lagrange function and saddle point optimality criteria in mathematical programming
Authors: Chandra, Suresh
Keywords: incomplete lagrange function
saddle point optimality criteria
Issue Date: 2000
Citation: Journal of Mathematical Analysis and Applications, 251(1), 2-12
Abstract: An incomplete Lagrange function is used to study saddle point optimality criteria for a class of nonlinear programming problems under generalized convexity assumptions. This study is further extended to certain class of fractional and generalized fractional programming problems as well.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/876
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
chandrainc2000.pdf252.4 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback